# SDR DALA2018061003920

- Difficulty date: June 9, 2018
- Submitted: June 10, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 71,193 hours, 52,352 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR WILL NOT TURN OFF, LOCATIONS:203. R&R SMOKE DETECTOR DUE TO BROKEN BASE. REF AMM 26-17. OPS CKS GOOD.
